Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Hölder conditions for realizations of Gaussian processes


Author: Z. Ciesielski
Journal: Trans. Amer. Math. Soc. 99 (1961), 403-413
MSC: Primary 60.40
MathSciNet review: 0132591
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Z. Ciesielski, On Haar functions and on the Schauder basis of the space $ {C_{\langle 0,1\rangle }}$, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. vol. 7 (1959) pp. 227-332. MR 0131751 (24:A1599)
  • [2] -, Some properties of Schauder basis of the space $ {C_{\langle 0,1\rangle }}$, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. vol. 8 (1960) pp. 141-144. MR 0147904 (26:5417)
  • [3] -, On the isomorphisms of the space $ {H_\alpha }$ and m, Bull. Acad. Polon Sci. Sér. Sci. Math. Astr. Phys. vol. 8 (1960) pp. 217-222. MR 0132389 (24:A2234)
  • [4] J. L. Doob, Stochastic processes, New York, John Wiley and Sons, 1953. MR 0058896 (15:445b)
  • [5] N. J. Fine, On the asymptotic distributions of certain sums, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 243-252. MR 0064337 (16:267f)
  • [6] G. Hamel, Integralgleichungen, Berlin, Julius Springer, 1937.
  • [7] M. Kac, On the distribution of values of sums of type $ \sum {f({2^k}t)} $, Ann. of Math. vol. 47 (1946) pp. 33-49. MR 0015548 (7:436f)
  • [8] S. Kaczmarz und H. Steinhaus, Theorie der Orthogonalreihen, Warsaw, 1935.
  • [9] R. E. A. C. Paley, N. Wiener and A. Zygmund, Notes on random functions, Math. Z. vol. 37 (1933) pp. 647-668. MR 1545426

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0132591-2
Article copyright: © Copyright 1961 American Mathematical Society